# SDR YENA20111229403

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 22,038 hours, 7,758 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 410100211
- Part serial: 2698
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 22,038 hours, 7,757 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 811 JFK-POP, AIRCRAFT DIVERTED TO MCO DUE TO AFTER 30 MINUTES INFLIGHT RECEIVED HYD Y RSVR LO LVL ECAM.  HYD ECAM PAGE INDICATED Y SYS LOW.  ACCOMPLISHED AMM TASK 29-00-00-280 AND FOUND FLUID LEAKING FROM PTU DRAINS.  REMOVED AND REPLACED HYDRAULIC PTU PER AMM 29-23-41.  ALSO REPLACED NR 2 EDP DUE PUMP CAVITATED.  OPS AND LEAK CHECK GOOD.
